DEPARTMENTS

Monday, March 14, 2011

GameStorm 13


It's that time of year again. This year's convention road trip come in two weeks and me and the regular gang are geared up and ready to go. We almost had a fifth body for the group this year, but alas our buddy Chuck had to pull out. Maybe next year!

The events this year look to be pretty strong with a good number of miniatures events. The usual panels, RPG events, and of course boardgaming are all well-represented as well. I've decided to sign up for a lot of stuff ahead of time, this year.

Here is my schedule. You'll notice some overlap. That is on purpose. Games fill up or do not have slots open unless somebody cancels. If I'm on the roster, I get dibs on filling spots -

Airships

Thursday, March 24, 2011 at 3:00pm, 2 hours
Race against other entrepreneurs to assemble the materials and personnel you need to build airships. If you’re really good, you can launch the Hindenburg. This game features lots of dice rolling and the coveted “zeppeleeple”.

Galaxy Trucker

Thursday, March 24, 2011 at 6:00pm, 2 hours
Can you build a space ship durable enough to weather storms of meteors? Armed enough to defend against pirates? Big enough to carry a large crew and valuable cargo? Fast enough to get there first?

Starmada: Asteroid Rally!

Thursday, March 24, 2011 at 7:00pm, 2 hours
Race around a dangerous asteroid field with a bunch of other fast, armed ships! The winner is the first ship to make it through all the checkpoints and back to the starting point -- or the last ship standing!

Wings of War, VS King Kong

Thursday, March 24, 2011 at 9:00pm, 1 hours
Take flight in a WWI Bi-plane and try and bring down the mighty Kong. Game master will provide all materials

Catacombs

Friday, March 25, 2011 at 2:00pm, 2 hours
Delve into this monster-infested Dungeon as Barbarian, Wizard, Elf, or Thief to defeat the evil Catacomb Lord. But beware: in this dexterity-based quest, without dice-rolling and card-play, only through good aim, coordination, and team strategy will you survive!

Battle for Peleliu

Friday, March 25, 2011 at 3:00pm, 3 hours
The 1st Marine Division fights for the Pacific Island of Peleliu in WWII. Battle will be fought in 1/72 scale with painted miniatures and handmade terrain features.

RPG GMing 101

Friday, March 25, 2011 at 3:00pm, 1 hours
RPG GMing 101 - Non-system specific advice and tips for new and intermediate GMs. Panelists: Mike Harvey, Rodney Barnes, A. Scott Glancy. Facilitator: Al Beddow.

The Next Generation of GM's

Friday, March 25, 2011 at 5:00pm, 1 hours
Helpful hints for new gamers and older GMs, with insight into what the under 30 generation of gamers is looking for [the youngest Gen-Xer is 31]. Panelists: Anna Wilsonage, Mike Harvey, John McNicole, Rhiannon Louve, Richard Schnelle. Facilitator Anthony Pryor.

RPG Gaming For Kids

Friday, March 25, 2011 at 6:00pm, 1 hours
Helpful tips and recommendations for running RPGs for children. Panelists: Mike Harvey, John McNicole, Al Beddow.

Late-Night Twilight: Star Wars Edition

Friday, March 25, 2011 at 7:00pm, 8 hours
Forget Mecatol Rex - Coruscant is the real seat of Galactic power! Play familiar factions like the Rebel Alliance, Hutt Clans, Kingdoms of Naboo, and even the Galactic Empire and rule the galaxy!

Spirit of the Century - "The Final Frontier"

Friday, March 25, 2011 at 8:00pm, 4 hours
SotC is a pulp adventure game with a dynamic Trait-based system and easy rules. In this session, characters are drawn into conflict on the Moon, where the Jade Emperor is attempting to set up a military base from which to rule the Earth! Can the heroes stop him ...in zero G?! Pre-Gens provided.

Invasion from Outer Space / Last Night on Earth: Zombie Overrun

Friday, March 25, 2011 at 9:00pm, 3 hours
Zombies vs Martians vs Carnies! It's a three-way melee!

Anime in Gaming

Friday, March 25, 2011 at 9:00pm, 1 hours
A look at how Anime has impacted gaming in not only artwork, but story development and system designs. Panelists: Jason Thompson, Rhiannon Louve, Richard Schnelle. Facilitator Anthony Pryor.

Adventures in the Sudan

Saturday, March 26, 2011 at 8:00am, 4 hours
Can you as a newly commissioned officer in the British army get the artillery to the beleaguered force at El Obeid. Or as a tribal Chief can you stop the Infidels from taking control of YOUR country. All materials will be supplied.

Horror 101

Saturday, March 26, 2011 at Noon, 1 hours
Ever wanted to scare the beejabbers out of your players, inflict wholesale slaughter and do it all without the slightest twinge of guilt? Now's your chance to learn! Get the basics on how to be your best at being your worst while running any horror RPG.

AE Bounty :demos and standard crew games / day 3 Table 1

Saturday, March 26, 2011 at 1:00pm, 5 hours
Bring a std crew no upgrades , or come and learn to play the great Alien Encounters (AE) game. GM will have materials on hand if needed

Asteroyds - Rio Grande Demo, session 2

Saturday, March 26, 2011 at 2:00pm, 2 hours
Racing, shooting, Drone hunting... Asteroyds - a Rich, Versatile Game! Designed by Guillaume Glossier and Fred Henry. From Ystari and Rio Grande Games.

Danger Patrol (beta) - Neptunian Eaters of Time!

Saturday, March 26, 2011 at 2:00pm, 4 hours
Our Danger Patrol heroes are seated around a long banquet table in the grand salon of the Nemo, a Lima class submersible on an excursion beneath the waves on the planet Neptune. Queen Zithia and select members of her court are present, as is a delegation from Triton. The stage is set... for DANGER!

Savage Worlds: Mars: Locust Men of Barsoom

Saturday, March 26, 2011 at 2:00pm, 4 hours
Sword-slinging action on Edgar Burrough's Mars! Tars Tarkas, ruling Jeddak of the green-skinned tribe of Thark and friend of the might Earthman John Carter, seeks aid against a new threat to the plains of Barsoom! Savage Worlds is a quick easy-to-learn game with the mottot "Fast, Furious, Fun!"

Conquest of Planet Earth

Sunday, March 27, 2011 at 10:00am, 2 hours
An armada of Space Aliens attempt to conquer the Earth

Basics of Game Design

Sunday, March 27, 2011 at Noon, 1 hours
What are the core elements common to all games? What are the questions that everyh game designer needs to answer before they get into specifics? Panelists: Mike Selinker, Michael Schelle, Lisa Steenson, A. Scott Glancy. Facilitator: David Schaber.

2 comments:

  1. That Savage Barsoom game looks like lots of fun and so does the airship one. Overall it looks like it will be a great bunch of fun.

    ReplyDelete
  2. Sounds like a great time!

    Naturally, I expect AARs every night before you go to bed.

    ReplyDelete

Related Posts Plugin for WordPress, Blogger...